# SDR CA010129005

- Difficulty date: December 27, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 28,017 hours
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Failed
- Location: At Gearbox
- Component: Engine Fuel Pump, Garrtt, TPE33110UGR
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) UPON DISASSEMBLY OF THE FCU AND FUEL PUMP, IT WAS FOUND THAT THE DRIVESHAFT FOR THESE UNITS ROTATED FREELY HAVING BECOME DISENGAGED IN THE GEARBOX. THE  ENGINE IS BEING SHIPPED TO NATIONAL FLIGHT FOR ASSESSMENT AND REPAIR. A REPORT ON FAILED PARTS WILL FOLLOW. TIME FROM GEARBOX INSPECTION WAS 1671.6 HOURS. 2001-01-30 TC: AWAIT TEARDOWN REPORT FROM ORIGINATOR.
